# SDR FDEA201008122945

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXISTING REPAIR DOUBLER FOUND AT FUSELAGE SKIN AT LT STA 1541   TO STA 1561, LONGERON 45L.  SKIN EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED PER SRM 51-33-01 VOLUME II REVISION 96 AND NEW REPAIR CARRIED OUT PER E.A. 8-5310-132460,  REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100   REVISION 110.
